# SDR DALA2014080804469

- Difficulty date: July 30, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT FORWARD SERVICE DOOR.  ANGLE REMOVED AND NEW FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-5, DWG 9911579 REV L SRM 51-10-3 PAR 14 AND 21.
